Jump to content

Search the Community

Showing results for tags 'stomach'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hey everyone, I want to share my story. Since november 2012 i am taking 50 mg of sertraline. Since 2010 i started to suffer from anxiety attacks in classrooms in University. But apart from that i was functioning without any major mental problems or physical problems. A psychiatrist prescriped me lexapro for the anxiety attacks. I took one dose of lexapro in september 2012 but that gave me bad nausea. I got an prescription of primperan to help the nausea, but that gave me an extreme dystonic reaction. My neck was tilt over to my back and i couldnt move it back. So
  2. Not sure if anyone will be able to help with this, as I know meds affect everyone differently, I started being depressed and anxious around 3 years ago. The last year of school it came about. The anxiety has stopped me from doing much of the things I used to love doing like Horse Riding (which I am scared of now but also miss incredibly). What I experience is anxiety leading up to events such as going out to a friend's place (I never do anymore for this reason), as well as thoughts of not wanting to do something as soon as I have made the decision I will do it (such as organising a riding
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy